Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Families of monotone symplectic manifolds constructed via symplectic cut and their Lagrangian submanifolds

Agnes Gadbled

Algebraic & Geometric Topology 11 (2011) 2319–2368
Bibliography
1 M Audin, Torus actions on symplectic manifolds, Progress in Math. 93, Birkhäuser Verlag (2004) MR2091310
2 M Audin, On the topology of Lagrangian submanifolds. Examples and counter-examples, Port. Math. $($N.S.$)$ 62 (2005) 375 MR2191628
3 M Audin, Lagrangian skeletons, periodic geodesic flows and symplectic cuttings, Manuscripta Math. 124 (2007) 533 MR2357797
4 M Audin, F Lalonde, L Polterovich, Symplectic rigidity: Lagrangian submanifolds, from: "Holomorphic curves in symplectic geometry" (editors M Audin, J Lafontaine), Progr. Math. 117, Birkhäuser (1994) 271 MR1274934
5 P Biran, Quantum structures for Lagrangian submanifolds arXiv:0708.4221
6 P Biran, Lagrangian non-intersections, Geom. Funct. Anal. 16 (2006) 279 MR2231465
7 L Buhovski, Homology of Lagrangian submanifolds in cotangent bundles arXiv:math/0312265
8 L Buhovski, The Maslov class of Lagrangian tori and quantum products in Floer cohomology arXiv:math/0608063
9 J J Duistermaat, G J Heckman, On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math. 69 (1982) 259 MR674406
10 A Floer, Witten's complex and infinite-dimensional Morse theory, J. Differential Geom. 30 (1989) 207 MR1001276
11 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory: anomaly and obstruction. Parts I–II, AMS/IP Studies in Adv. Math. 46, Amer. Math. Soc. (2009) MR2553465
12 D B Fuks, V A Rokhlin, Beginner's course in topology: Geometric chapters, Universitext, Springer (1984) MR759162
13 F Lalonde, J C Sikorav, Sous-variétés lagrangiennes et lagrangiennes exactes des fibrés cotangents, Comment. Math. Helv. 66 (1991) 18 MR1090163
14 E Lerman, Symplectic cuts, Math. Res. Lett. 2 (1995) 247 MR1338784
15 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Math. Monogr., Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1995) MR1373431
16 J W Milnor, J D Stasheff, Characteristic classes, \ Annals of Math. Studies 76, Princeton Univ. Press (1974) MR0440554
17 Y G Oh, Floer cohomology of Lagrangian intersections and pseudo-holomorphic disks. I, Comm. Pure Appl. Math. 46 (1993) 949 MR1223659
18 Y G Oh, Addendum to: Floer cohomology of Lagrangian intersections and pseudo-holomorphic disks. I \rm\citeMR1223659, Comm. Pure Appl. Math. 48 (1995) 1299 MR1367384
19 Y G Oh, Floer cohomology, spectral sequences, and the Maslov class of Lagrangian embeddings, Internat. Math. Res. Notices (1996) 305 MR1389956
20 M A Ol’shanetskiĭ, A M Perelomov, A G Reĭman, M A Semenov-Tyan-Shanskiĭ, Integrable systems II, from: "Dynamical systems. VII: Integrable systems, nonholonomic dynamical systems" (editors V I Arnol’d, S P Novikov), Encyclopaedia of Math. Sci. 16, Springer (1994) 83 MR1256257
21 P Seidel, Graded Lagrangian submanifolds, Bull. Soc. Math. France 128 (2000) 103 MR1765826
22 C Viterbo, Intersection de sous-variétés lagrangiennes, fonctionnelles d'action et indice des systèmes hamiltoniens, Bull. Soc. Math. France 115 (1987) 361 MR926533